Alert archive / California / Winter Storm Warnings in 2012

Winter Storm Warning 8, NWS Hanford, CA

October 21, 2012

NWS Hanford, CA issued this winter storm warning at Oct 21, 2012, 12:16 PM PDT. It took effect at Oct 22, 2012, 12:00 AM PDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 21, 2012, 12:16 PM PDT (19:16 UTC)
In effect from
Oct 22, 2012, 12:00 AM PDT
Expired
Oct 22, 2012, 7:48 PM PDT
In force
20 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS46 KHNX 211916
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1216 PM PDT SUN OCT 21 2012

...WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET IN
YOSEMITE NATIONAL PARK...

.A COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT. IN
ITS WAKE...PERIODS OF HEAVY SNOW CAN BE EXPECTED OVER THE
HIGHER ELEVATIONS ALONG WITH STRONG WINDS. 

CAZ096-220430-
/O.NEW.KHNX.WS.W.0008.121022T0700Z-121023T0700Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
1216 PM PDT SUN OCT 21 2012

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MONDAY NIGHT FOR ELEVATIONS ABOVE 6000 FEET IN 
YOSEMITE NATIONAL PARK...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 6000 FEET FOR HEAVY SNOW AND STRONG WINDS...WHICH
IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MONDAY NIGHT FOR
YOSEMITE NATIONAL PARK. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES. 

* ELEVATION: ABOVE 6000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM PDT AND 5 PM
PDT MONDAY.

* LOCATIONS INCLUDE: TUOLOMNE MEADOWS...TENAYA LAKE...TIOGA PASS.

* WINDS: WEST 30 TO 45 MPH OVER EXPOSED HIGHER ELEVATIONS WITH
GUSTS TO 80 MPH ALONG THE SIERRA CREST.

* IMPACTS: WINTER DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

DURFEE/JEB

WEATHER.GOV/HANFORD
4 follow-up statements
864 
WWUS46 KHNX 220423
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
923 PM PDT SUN OCT 21 2012

...WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET IN
YOSEMITE NATIONAL PARK...

.A COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT. IN ITS
WAKE...PERIODS OF HEAVY SNOW CAN BE EXPECTED OVER THE HIGHER
ELEVATIONS ALONG WITH STRONG WINDS.

CAZ096-221230-
/O.CON.KHNX.WS.W.0008.121022T0700Z-121023T0700Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
923 PM PDT SUN OCT 21 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
MONDAY NIGHT ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL
MIDNIGHT PDT MONDAY NIGHT FOR THE SOUTHERN SIERRA NEVADA FROM
YOSEMITE TO KINGS CANYON. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES.

* ELEVATION: ABOVE 6000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM PDT AND 5 
  PM PDT MONDAY.

* LOCATIONS INCLUDE: TUOLOMNE MEADOWS...TENAYA LAKE...TIOGA 
  PASS.

* WINDS: WEST 30 TO 45 MPH OVER EXPOSED HIGHER ELEVATIONS WITH
  GUSTS TO 80 MPH ALONG THE SIERRA CREST.

* IMPACTS: WINTER DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
630 
WWUS46 KHNX 221215
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
515 AM PDT MON OCT 22 2012

.A COLD FRONT WILL MOVE THROUGH THE REGION TODAY. PERIODS OF
MODERATE TO HEAVY SNOW CAN BE EXPECTED OVER THE HIGHER ELEVATIONS
ALONG WITH STRONG WINDS.

CAZ096-222015-
/O.CON.KHNX.WS.W.0008.000000T0000Z-121023T0700Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
515 AM PDT MON OCT 22 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE
TO KINGS CANYON. 

* SNOW ACCUMULATIONS: 6 TO 8 INCHES.

* ELEVATION: SNOW LEVEL NEAR 7000 FEET THIS MORNING...LOWERING TO
  5500 TO 6000 FEET THIS AFTERNOON AND EVENING.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM PDT AND 5 PM
  PDT TODAY...TAPERING OFF DURING THE EVENING HOURS.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS...TENAYA LAKE...TIOGA 
  PASS...HUNTINGTON LAKE.

* WINDS: WEST 30 TO 45 MPH OVER EXPOSED HIGHER ELEVATIONS WITH 
  GUSTS TO 80 MPH ALONG THE SIERRA CREST.

* IMPACTS: WINTER DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

MCB

WEATHER.GOV/HANFORD
142 
WWUS46 KHNX 222015
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
115 PM PDT MON OCT 22 2012

.A COLD FRONT WILL MOVE THROUGH THE REGION TODAY. PERIODS OF
MODERATE TO HEAVY SNOW CAN BE EXPECTED OVER THE HIGHER ELEVATIONS
ALONG WITH STRONG WINDS.

CAZ096-230415-
/O.CON.KHNX.WS.W.0008.000000T0000Z-121023T0700Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
115 PM PDT MON OCT 22 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT ABOVE 6000 FEET...

A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL
MIDNIGHT PDT TONIGHT FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE
TO KINGS CANYON. 

* SNOW ACCUMULATIONS: 6 TO 8 INCHES.

* ELEVATION: ABOVE 6000 FEET.

* TIMING: THE HEAVIEST SNOW IS EXPECTED AFTER 5 PM PDT
  TODAY...TAPERING OFF DURING THE EVENING HOURS.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS...TENAYA LAKE...TIOGA 
  PASS...HUNTINGTON LAKE.

* WINDS: WEST 30 TO 45 MPH OVER EXPOSED HIGHER ELEVATIONS WITH 
  GUSTS TO 80 MPH ALONG THE SIERRA CREST.

* IMPACTS: WINTER DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
924 
WWUS46 KHNX 230248
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
748 PM PDT MON OCT 22 2012


CAZ096-230400-
/O.CAN.KHNX.WS.W.0008.000000T0000Z-121023T0700Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
748 PM PDT MON OCT 22 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER
STORM WARNING FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO
KINGS CANYON.

$$

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Oct 21, 9:51 AM PDT, 2 hours 25 minutes earlier.

Area forecast discussion, Oct 21, 9:51 AM PDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
951 AM PDT SUN OCT 21 2012

.SYNOPSIS...
A PACIFIC STORM SYSTEM IS CURRENTLY APPROACHING CENTRAL CALIFORNIA
AND WILL MOVE OVER THE AREA TONIGHT...BRINGING A CHANCE OF RAIN AND
HIGHER ELEVATION SNOW. THIS SYSTEM WILL CONTINUE IMPACTING THE AREA
THROUGH AT LEAST TUESDAY...TEMPERATURES ARE EXPECTED TO BE COOLER
FOR THE REMAINDER OF THIS WEEK AS ONSHORE FLOW CONTINUES.

&&

.DISCUSSION...THE MUCH ADVERTISED COOLDOWN IS QUITE EVIDENT THIS
MORNING AS 24-HR TEMP TRENDS ARE AVERAGING 4 TO 9 DEGREES LOWER
THROUGHOUT THE CWA. CONSEQUENTLY...MAX TEMPS TODAY WILL BE MUCH
CLOSER TO MID OCTOBER NORMALS.

A DRY COLD FRONT MOVED THROUGH CENTRAL CA LAST NIGHT AND IN ITS
WAKE A NORTHWESTERLY FLOW HAS PILED UP SOME LOW CLOUDS ALONG THE
NORTH AND WEST FACING SLOPES OF THE KERN COUNTY MOUNTAINS AND THE
WESTERN SLOPES OF THE SIERRA IN TULARE COUNTY. IN THESE AREAS...
CLOUDS WILL BE SLOW TO DISSIPATE TODAY WITH A PERSISTENT UPSLOPE
FLOW. MEANWHILE...HIGH CLOUDS WILL SPREAD SOUTHWARD INTO CENTRAL
CA TODAY. THESE HIGH CLOUDS ARE IN ADVANCE OF ANOTHER COLD FRONT
THAT IS SLATED TO MOVE SOUTHWARD THROUGH OUR CWA MONDAY.

PRECIPITATION ASSOCIATED WITH THE NEXT COLD FRONT WILL BE MOSTLY
CONFINED TO THE SOUTHERN SIERRA...ESP NORTH OF KINGS CANYON. THE
HEAVIEST PRECIP WILL BE UP NEAR YOSEMITE WHERE JET DYNAMICS AND
OROGRAPHIC LIFT WILL BE MORE PRONOUNCED. MODEL QPF AND RFC QPF
WOULD SUPPORT A WINTER WEATHER ADVISORY IN THIS AREA FROM LATE
TONIGHT THROUGH MONDAY. PRECIP AMOUNTS MIGHT BE TOO LOW FARTHER
SOUTH TO WARRANT AN ADVISORY. HOWEVER...THE ENTIRE SIERRA CREST
WILL BE IMPACTED BY STRONG WINDS AND SNOW SHOWERS TONIGHT THROUGH
MONDAY WITH A DEFINITIVE CHANGE TO WINTRY WEATHER.

IN THE SJ VLY...PRECIP LATE TONIGHT AND MONDAY WILL BE NOMINAL
AT BEST...PROBABLY NOT AMOUNTING TO MORE THAN FIVE HUNDREDTHS
IN MERCED COUNTY WITH SPRINKLES ELSEWHERE. EVEN IN THE SIERRA
FOOTHILLS...PRECIP WILL BE RATHER LIGHT...HOWEVER...SOME UPSLOPE
ENHANCEMENT COULD SQUEEZE OUT A TENTH TO MAYBE A QUARTER OF AN
INCH BY MONDAY EVENING.

THE MODELS BRING ANOTHER COLD FRONT INTO THE CWA ON TUESDAY.
THIS PARTICULAR FRONT APPEARS AS THOUGH IT WILL BE GREATLY
LIMITED ON MOISTURE SO WOULD EXPECT MOSTLY A REJUVENATION OF
OROGRAPHICALLY INDUCED SHOWERS IN THE UPSLOPE REGIONS OF OUR CWA
BY TUESDAY AFTERNOON WITH AT MOST AN ISOLATED SHOWER OR SOME
SPRINKLES IN THE SJ VLY.

IN THE KERN COUNTY DESERT...DRY WEATHER WILL PREVAIL THROUGH
TUESDAY. HOWEVER...AS THE UPPER LEVEL JET SETTLES SOUTHWARD...
WESTERLY WINDS WILL RAMP UP TO ADVISORY LEVELS BY MONDAY AFTN
AND EVENING. DESPITE A BRIEF LULL MONDAY NIGHT...WINDS WILL
REMAIN VERY BLUSTERY THROUGH TUESDAY EVENING...IF NOT LONGER. A
WIND ADVISORY WILL BE ISSUED LATER TODAY IN THIS REGION FOR MONDAY
AFTN/EVE. FUTURE SHIFTS MAY NEED TO EXTEND THIS WIND ADVISORY
THROUGH TUESDAY.

THE MODELS FORECAST YET ANOTHER COLD FRONT TO MOVE THROUGH THE CWA
WEDNESDAY AFTERNOON AND EVENING BUT THERE IS SOME UNCERTAINTY AS
TO HOW FAR SOUTH ITS MOISTURE AND DYNAMICS GET. AT THIS TIME...IT
LOOKS AS THOUGH THE BEST CHANCE OF SHOWERS WITH THIS FRONT WILL BE
NORTH OF FRESNO COUNTY...BUT NONE OF THE MODELS SEEM TO AGREE ON
WHERE THE SOUTHERN EXTENT OF MEASURABLE PRECIP WILL BE. NONETHELESS...
THIS SYSTEM WILL SUPPORT GOOD OROGRAPHIC LIFT WITH ADDITIONAL PRECIP
OVER THE SIERRA MAINLY NORTH OF KINGS CANYON WEDNESDAY INTO WED NIGHT.
THERE IS MUCH HIGHER CONFIDENCE THAT MAX TEMPS WILL RUN COOLER THAN
NORMAL AND SKIES WILL REMAIN MOSTLY CLOUDY THROUGHOUT MUCH OF THE
CWA MONDAY THROUGH WEDNESDAY.

THE MODELS FORECAST A NORTHWESTERLY ALOFT TO CONTINUE OVER CENTRAL
CA THURSDAY THROUGH SATURDAY. DURING THIS TIME...TEMPS WILL BE SLOW
TO MODERATE BUT MIGHT RECOVER TO SEASONABLE LEVELS BY SATURDAY.
UPPER LEVEL DISTURBANCES EMBEDDED IN THE NORTHWESTERLY FLOW COULD
BRUSH THE NORTHERNMOST PORTION OF THE CWA WITH SOME LIGHT PRECIP
THURSDAY AND PERHAPS AGAIN SATURDAY (GFS SOLN ONLY). AFTERWARD...
THE MODELS BUILD AN EPAC RIDGE EASTWARD INTO CA FOR DRY AND WARMER
WEATHER NEXT SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 350 AM PDT SUN OCT 21 2012/

DISCUSSION...
INITIAL COLD FRONT HAS JUST PASSED THROUGH THE FA. UPSLOPE CLOUDS
ARE RAPIDLY DEVELOPING ALONG THE EAST AND SOUTH END OF THE SJV
ATTM. THE LOW CENTER WELL TO THE NORTH WILL SWING ANOTHER COLD
FRONT INTO THE REGION LATER TONIGHT AND INTO EARLY MORNING ON
SUNDAY. MODELS CONTINUE TO LIFT THE BULK OF THE QPF NORTH OF OUR
CWA AND WE ONLY CARRYING A SPECIAL WEATHER STATEMENT FOR MONDAY.
IT STILL REMAINS VERY MARGINAL FOR ANY TYPE OF WINTER WEATHER
STATEMENT AT THIS TIME. THE DELINEATION FROM HEAVY SNOW TO NO SNOW
IS VERY SHARP AND RUNS RIGHT ALONG OUR NRN BORDER WITH STO.

ALL OF THE MODELS ARE BACKING OFF ANY SIGNIFICANT PRECIP EVENT FOR
THE CENTRAL CA INTERIOR AND ARE ALSO BACKING OFF ANY WIND EVENT
FOR THE SJV AND WILL BE ONLY MARGINAL FOR THE KERN COUNTY
MOUNTAINS. ACCUMULATIVE PRECIP FROM THE GFS IS INDICATING THAT THE
PRECIP WILL BE CONFINED FROM FRESNO COUNTY NORTH AND WITH
GENERALLY LIGHT AMOUNTS.

WE ARE PLANNING ON HOLDING ON TO THE SPS FOR NOW AS THE EVENT
UNFOLDS AND SEE WHAT THE NEW MODEL RUNS SHOW TODAY.

THE REMAINDER OF THE WEEK LOOKS TO BE COOL AND PARTLY CLOUDY AS
ONSHORE FLOW WILL CONTINUE INTO NEXT WEEKEND. TH E ECMWF IS
PAINTING SOME QPF ACROSS THE NRN PORTION FO THE SJV AND INTO
YOSEMITE WED NIGTH AND INTO THURS.

&&

.AVIATION...
AREAS OF IFR CONDITIONS OVER THE TEHACHAPI MOUNTAINS AND ALONG THE
TULARE COUNTY FOOTHILLS THROUGH 20Z. AREAS MVFR CIGS DEVELOPING OVER
THE SOUTHERN SIERRA MAINLY NORTH OF KINGS CANYON AFTER 00Z
MONDAY...THEN CLOUD COVER THICKENING WITH LOWERING CIGS AND AREAS
OF MOUNTAIN OBSCURATION AFTER 06Z. OTHERWISE...VFR CONDITIONS CAN BE
EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z MONDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DURFEE
PREVIOUS DISCUSSION...JDB
AVN/FW...JEB
SYNOPSIS...BSO

WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 21, 5:09 AM PDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
509 AM PDT SUN OCT 21 2012

CAZ089>099-221215-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
509 AM PDT SUN OCT 21 2012

...MUCH COOLER WITH RAIN AND HIGHER ELEVATION SNOW EARLY NEXT
WEEK...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY
AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE
NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT
WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA
INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS
OVER THE HIGHER TERRAIN.

SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ OR /WWUS86/ ISSUED
BY THE NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY
AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE
NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT
WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA
INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS
OVER THE HIGHER TERRAIN.

SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ OR /WWUS86/ ISSUED
BY THE NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 11:20 AM PDTWind AdvisoryHNX9 hr
Oct 21, 3:17 PM PDTWind AdvisoryHNX29 hr

Nearby

Winter Storm Warnings in California, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.